| Catalog Number |
TRM-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture and exchange from textured to smooth due to the patient's concern with the product.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: a review of the device noted one opening was observed on the posterior side, assessed as an unidentified (tear) opening.The shell thickness was within specification.Additional observations noted wear abrasion and red particles in the gel.
Event or Problem Description